# SDR UALA2013052303574

- Difficulty date: May 23, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,133 hours, 14,662 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Condition: Leaking
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC RT IDG LOW OIL.  DUE TO CONTINUED RT IDG TRIPPING INCLUDING A REJECTED TAKEOFF ACCOMPLISH THE FOLLOWING.  FOUND PUDDLE OF OIL IN CORE COWLS JUST UNDER IDG. CLEANED COWLS AND IDG OIL LINES, INSPECTED LINES FROM IDG TO AIR-OIL COOLER AND TO FUEL-OIL COOLER WITH ENG AT IDLE NO LEAKS NOTED.  FOUND LEAK COMING FROM IDG 118169 OIL OVERFLOW COUPLING.  REPLACED OVERFLOW COUPLING, REF SUBTASK 24-11-01-434-033. REPLENISHED IDG OIL TO FULL REF AMM 12-13-03-301.  RAN NR 2 ENG AT IDLE FOR 10 MIN AND ACCOMPLISHED LOAD TEST REF STEP F, AMM 24-11-00-715-105.  LOAD TEST GOOD.  NO OIL LEAK FROM OVERFLOW COUPLING.
